Skip to content

Heavy-traffic limits for queues with many exponential servers

Halfin, S., & Whitt, W. (1981). Heavy-traffic limits for queues with many exponential servers. Operations Research, 29(3), 567-588.

Type
Journal article
Intellectual base
Primary research
Year
1981
Volume
29
Issue
3
Pages
567-588
DOI
10.1287/opre.29.3.567
DOI registrant
Institute for Operations Research and the Management Sciences
Link
https://doi.org/10.1287/opre.29.3.567
Cited from
operations_research

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:482933f2a3cf · see in the full table